# SDR AALA201610069005

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 10,227 hours, 3,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 30 INOPERATIVE.  FOUND EMERGENCY EXIT LIGHT CONNECTOR DISCONNECTED. RECONNECTED  AND ACCOMPLISHED SATISFACTORY CHECK.
